# SDR SWAA2015012636027

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 66,133 hours, 54,094 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON AFT BALANCE BAY OTBD ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
